ㆍ발행기관 : 대한피부과학회ㆍ수록지정보 : 프로그램북(구 초록집) / 67권 / 1호 ㆍ저자명 : ( Ji Hyun Lee ) , ( Joon Min Jung ) , ( Ye Jin Lee ) , ( Chong Hyun Won ) , ( Sung Eun Chang ) , ( Mi Woo Lee ) , ( Jee Ho Choi ) , ( Kee Chan Moon )
Adalimumab is a fully human monoclonal anti-tumor necrosis factor-α(anti-TNFα) agent which is generally well tolerated. With increasing use of adalimumab and other anti-TNFα therapies, several cutaneous adverse events have been reported during the therapy, including immune mediated skin lesions. A 39-year-old woman with a 11-year history of Crohn’s disease who had been treated with adalimumab at a dose of 40 mg administered subcutaneously every other week visited our clinic with multiple achromic macules and patches located on the extremities. The lesions developed abruptly about 12 months after initiation of adalimumab therapy. The diagnosis of vitiligo was made after the patient’s skin turned into blue under the Wood’s lamp. The patient has been treated with combination therapy of excimer laser and topical tacrolimus without stopping adalimumab therapy. Anti-TNFα agents including adalimumab can develop vitiligo and dermatologist should aware of that for earlier detection and treatment of vitiligo in the patients receiving anti-TNFα therapy.